| Model Number |
VITCM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk h6: work order search found no similar complaints within associated lots.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -10.50/2.5/109 tore during loading.A replacement lens was implanted.
Additional Manufacturer Narrative
B5: the reporter indicated the lens was tore during loading and injection/delivery into the eye.There was patient contact, but no patient injury.Cause of the event was other.Reportedly, "lens tore while implanting.Removed & reloaded new lens without incident." the problem was resolved.Status of the eye is said, "cortical spoking on lens.Doing well otherise." claim# (b)(4).